I take tyl 3 or percocet for pain related to endometriosis. I take tyl 3 when I have to work as it makes me less drowsy than percocet, but it causes sharp pains in my stomach. Over the counter meds alone don't allievate the severe cramps I have during my period, so I need something stronger. Im just curious if anyone has had similar issues with tyl 3 causing sharp stomach pain...
Why does tylenol 3 irritate my stomach but percocet doesn't?
- 10 Jun 2011 by PurpleButterfies
- 11 June 2011
- percocet, tylenol, endometriosis, pain
Added 10 Jun 2011:
Also, I don't want to take too much of anything with tylenol, but the prescriptions I have all contain tylenol. I don't know what else I can take after a few tyl 3 or percs, bc often I am still in pain... Endometriosis sucks!!!! :(
Tylenol 3 has codeine in it, along with the acetaminophen, and Percocet has oxycodone with the acetaminophen. So it would appear that codeine irritates your stomach as that is the different ingredient.
As far as getting the Tylenol out of your pain meds, there is a solution. Percocet has oxycodone along with the Tylenol, but you can get the oxycodone by itself. Oxycodone is available in 5, 10, 15 and 30'mg strengths. It is better to limit the Amount of acetaminophen you take, so this would be a great way to do that. Best wishes to you -
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jan 2011 • 1 answer
Updated 14 Mar 2018 • 6 answers
Updated 3 Nov 2011 • 1 answer
Updated 20 Jun 2017 • 3 answers
Updated 3 Jan 2018 • 1 answer